The numerical values of some key parameters in econometric models

Anderson, T. W., Morimune, Kimio, Sawa, Takamitsu . Journal of Econometrics 1983. 21 :229-243

Locate this article in:

Bibtex

@article{CIS-51323,
  Author = {Anderson, T. W. and Morimune, Kimio and Sawa, Takamitsu},
  Title = {The numerical values of some key parameters in econometric models},
  Journal = {Journal of Econometrics},
  Volume = {21},
  Year = {1983},
  Pages = {229--243},
  Keywords = {Limited information maximum likelihood, Two-stage least squares}
}

Similar articles